Chat Now!   Member Gallery    Anxiety Zone Wire    Games   Social Groups   AZ Member Blogs   Health News  Bored?

Author Topic: Shaking won't stop :(  (Read 94 times)

0 Members and 1 Guest are viewing this topic.

Offline Niugi

  • Newbie
  • *
  • Posts: 9
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Shaking won't stop :(
« on: June 10, 2014, 02:13:06 AM »
Hi guys,
Ive been told by my doc that i "Just have" Anxiety & I've done MRI & CT scans to see if i have MS & everything has come back fine. Ive been on antidepressants 2 weeks now (Paxil 20mg) & I've noticed that my shaking has got worse. I feel it all over my body, especially my legs, forearms & hands.
Just want to know if anybody has had this.
Cheers!
Bookmark and Share

Online TyeDyedButterfly

  • Full Member
  • ***
  • Posts: 201
  • Country: us
  • Rec's: 2
  • Gender: Female
  • Mood: Confused
    Confused
  • Personal text
    • Poke This Member
Re: Shaking won't stop :(
« Reply #1 on: June 10, 2014, 08:19:36 AM »
Yes as I am typing right now my entire body is shaking but for me its internal shaking for the most part but then when I am having more anxiety my legs get like jello and shake so bad I have to set down and also my hands will shake a lot when I am having a anxiety attack.

Glad you got checked out and everything came back okay and maybe the med will kick in soon it takes time for them to work right and sometimes you need a different med but you will get better so hang in there and try not to focus on the shaking because when we do we can make the shakes worse because we keep scaring ourselves and then shake more.

Hope you feel better soon ,take care.
Bookmark and Share
Dare To- Understand More Judge Less

Offline marc

  • Community Greeter
  • Hero Member
  • *****
  • Posts: 7389
  • Country: us
  • Rec's: 64
  • Gender: Male
  • Mood: Busy
    Busy
    • Poke This Member
Re: Shaking won't stop :(
« Reply #2 on: June 10, 2014, 10:14:50 AM »
My wife is a pharmacist and she said to consult with your doctor about the medicine may be causing
you unwanted side effects.
Bookmark and Share
If you're going through hell, keep going.
Never, Never, Never, give up.

Tags: shaking 
 

Related Topics

  Subject / Started by Replies Last post
3 Replies
2697 Views
Last post May 18, 2011, 05:47:58 PM
by 29sillygirl
3 Replies
638 Views
Last post July 26, 2011, 02:22:39 PM
by Jeannddp
7 Replies
13098 Views
Last post August 07, 2011, 07:03:17 PM
by San Andreas
2 Replies
1743 Views
Last post March 10, 2012, 09:52:48 PM
by hope-girl
5 Replies
445 Views
Last post March 23, 2012, 01:51:13 PM
by LindaRK
1 Replies
144 Views
Last post July 06, 2014, 06:12:43 PM
by ANXY-WOR

anything